# SDR SWAA2014022425503

- Difficulty date: January 30, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 39,275 hours, 26,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 39618993
- Condition: Frayed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RELEASE CABLE FRAYED.  R & R CABLE IAW AMM.
